# SDR WX0A2015070672716

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE ABOVE ALL OVERWING EXITS.  R & R OVERWING EXIT EMER EXIT LIGHT BATTERIES & OPERATIONS CHECKED OK IAW AMM 33-53-00.
